On simple germs with non-isolated singularities.

A. Zaharia

Mathematica Scandinavica (1991)

  • Volume: 68, Issue: 2, page 187-192
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Zaharia, A.. "On simple germs with non-isolated singularities.." Mathematica Scandinavica 68.2 (1991): 187-192. <http://eudml.org/doc/167157>.

author = {Zaharia, A.},
journal = {Mathematica Scandinavica},
keywords = {germs of analytic functions; isolated singularity},
number = {2},
pages = {187-192},
title = {On simple germs with non-isolated singularities.},
url = {http://eudml.org/doc/167157},
volume = {68},
year = {1991},

AU - Zaharia, A.
TI - On simple germs with non-isolated singularities.
JO - Mathematica Scandinavica
PY - 1991
VL - 68
IS - 2
SP - 187
EP - 192
KW - germs of analytic functions; isolated singularity
UR - http://eudml.org/doc/167157
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.